RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 831–837 (Mi de6540)  

Partial Differential Equations

Local solvability of pseudodifferential equations of constant strength. I

Sh. Bouzar, A. A. Kuleshov

V. I. Lenin Belorusskii State University

Full text: PDF file (799 kB)

English version:
Differential Equations, 1988, 24:5, 548–553

Bibliographic databases:
UDC: 517.983
Received: 31.07.1986

Citation: Sh. Bouzar, A. A. Kuleshov, “Local solvability of pseudodifferential equations of constant strength. I”, Differ. Uravn., 24:5 (1988), 831–837; Differ. Equ., 24:5 (1988), 548–553

Citation in format AMSBIB
\Bibitem{BouKul88}
\by Sh.~Bouzar, A.~A.~Kuleshov
\paper Local solvability of pseudodifferential equations of constant strength. I
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 831--837
\mathnet{http://mi.mathnet.ru/de6540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951249}
\zmath{https://zbmath.org/?q=an:0665.35078}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 5
\pages 548--553


Linking options:
  • http://mi.mathnet.ru/eng/de6540
  • http://mi.mathnet.ru/eng/de/v24/i5/p831

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:41
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019